# SDR SIMA1931

- Difficulty date: July 11, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4135 - THE FLIGHT CREW REPORTS A LOUD WHISTLE AROUND THE CABIN DOOR WHEN IN FLIGHT AND A/C IS PRESSURIZED.  RESECURED PAX DOOR SEAL.  OPS CHECK GOOD.  (M)
